Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Regularity results for an elliptic-parabolic free boundary problem
HTML articles powered by AMS MathViewer

by M. Bertsch and J. Hulshof PDF
Trans. Amer. Math. Soc. 297 (1986), 337-350 Request permission

Abstract:

We study an elliptic-parabolic free boundary problem in one space dimension. We give several regularity results for both the weak solution and the free boundary. In particular conditions are given which ensure that the free boundary is a ${C^1}$-curve.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 35R35, 35D10, 35M05
  • Retrieve articles in all journals with MSC: 35R35, 35D10, 35M05
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 297 (1986), 337-350
  • MSC: Primary 35R35; Secondary 35D10, 35M05
  • DOI: https://doi.org/10.1090/S0002-9947-1986-0849483-0
  • MathSciNet review: 849483